# SDR DALA2017112008276

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 37,341 hours, 17,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY INOPERATIVE AT THE AFT EMERGENCY EXIT DOOR.  REMOVED AND REPLACED THE POWER SUPPLY .
